Hello, I am 3 months post-removal and I experienced numbness/tingling/weird electrical vibrating sensations in my left foot & leg and left hand & arm. Like you, I thought it might be caused from the Mirena, but I wasn't absolutely sure since several doctors were telling me that wasn't possible. I was beside myself thinking I had MS. I have a good friend who was diagnosed with MS last Spring, so I knew the symptoms and I knew that I'm a prime target for developing it - a woman in my mid 30's. Anyway, I just wanted to let you know that the numbness went away for me after I had my 2nd period post-removal. It was such a relief. Please get the Mirena removed ASAP. I think you will find that most doctors will tell you that Mirena cannot be the cause, but don't listen to them. Follow your instincts. Your body is rejecting it and wants it out NOW! Your side effects will only get worse the longer it's in your body. Good luck to you. This is a scary ride, but all the wonderful women on this forum will help get you through it.